MathSciNet Relay Station
MathSciNet bibliographic data
MR221808 (36 #4860) 73.35 (35.00)
Berger, Melvyn S. On vonKármán's equations and the buckling of a thin elastic plate. I. The clamped plate. Comm. Pure Appl. Math. 20 1967 687–719.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement